Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 106, NWS Louisville, KY

March 2, 20125 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 2, 2012, 4:24 PM CST for 5 counties in Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 4:24 PM CST (22:24 UTC)
Expired
Mar 2, 2012, 5:00 PM CST
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barren County, KY, Edmonson County, KY, Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 79 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:32 PM CSTTSTM WND GST 64Bowling Green, KY
Mar 2, 4:59 PM CSTTSTM WND DMGBowling Green, KYSOME TREES DOWN NEAR THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 12:02 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS53 KLMK 022224
SVRLMK
KYC009-061-141-213-227-022300-
/O.NEW.KLMK.SV.W.0106.120302T2224Z-120302T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF BOWLING GREEN...

* UNTIL 500 PM CST

* AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SOUTH UNION...MOVING EAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  THREE SPRINGS...
  PLUM SPRINGS...
  MOUNT VICTOR...
  MEMPHIS JUNCTION...
  DELAFIELD...
  PLANO AND MATLOCK...
  HARDCASTLE AND WARREN COUNTY REGIONAL AIRPORT...
  POLKVILLE AND GOTTS...
  OAKLAND AND SMITHS GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3698 8672 3707 8653 3714 8607 3705 8603
      3697 8623 3690 8621 3691 8622 3689 8626
      3689 8627 3687 8626 3686 8628 3675 8690
TIME...MOT...LOC 2225Z 252DEG 56KT 3689 8655
WIND...HAIL 60MPH 1.00IN

$$

AMS
2 follow-up statements
785 
WWUS53 KLMK 022248
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EST FRI MAR 2 2012

KYC141-213-022258-
/O.CAN.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
LOGAN KY-SIMPSON KY-
448 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIMPSON AND EASTERN
LOGAN COUNTIES IS CANCELLED...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
      3704 8605
TIME...MOT...LOC 2248Z 252DEG 56KT 3700 8612

$$

KYC009-061-227-022300-
/O.CON.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
WARREN KY-BARREN KY-EDMONSON KY-
448 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN EDMONSON...NORTHWESTERN BARREN AND EASTERN WARREN
COUNTIES...

AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAYS...MOVING EAST AT
65 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF EASTERN WARREN...NORTHWESTERN BARREN AND
  SOUTHEASTERN EDMONSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
      3704 8605
TIME...MOT...LOC 2248Z 252DEG 56KT 3700 8612
WIND...HAIL 60MPH <.50IN

$$

AMS
879 
WWUS53 KLMK 022259 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM CST FRI MAR 2 2012

KYC009-061-227-022310-
/O.EXP.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
WARREN KY-BARREN KY-EDMONSON KY-
459 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDMONSON...
NORTHWESTERN BARREN AND EASTERN WARREN COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
      3704 8605
TIME...MOT...LOC 2300Z 252DEG 56KT 3706 8590

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:14 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 2, 2:14 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EST FRI MAR 02 2012

.Short Term (This Afternoon - Tomorrow)...
Updated at 312 PM EST Mar 2 2012

...Severe Weather Outbreak Threat continues in the Ohio Valley this
Afternoon and Evening with PDS Tornado Watch 58 in effect until 9 PM
EST/8 PM CST...

The warm front pushed through the forecast area earlier this
morning, raising temperatures into the 70s. The center of surface
low pressure is located in eastern IL/western IN. The pressure
gradient has strengthened substantially, pushing southerly gradient
wind gusts in excess of 40 mph. Expect this to continue ahead of the
cold front until that frontal boundary moves through.

The environment continues to destabilize as the surface low edges
closer. Latest SBCAPE from SPC mesoscale analysis page indicates
2500 J/kg placed squarely across the forecast area. Additionally,
the environment is strongly sheared, with 0-3km SR helicity over 400
m2/s2. Deep moisture is somewhat limited, but this will help support
discrete cells. As a result, anything that develops will quickly go
severe. This is evident across southern IN at this time. Significant
tornadoes are possible with this activity.

The potential remains for a squall line to develop along the cold
front, which will move through the area later this afternoon and
early this evening. Damaging winds will be the main threat, but
there will also be the lingering QLCS tornado threat, mainly
associated with bowing segments and line breaks, as well as the
possible embedded supercell.

From late evening onward storms should come to an end, with much
cooler air filtering in. Overnight lows will dip into the mid/upper
30s. Expect a dry day Saturday, with temperatures only ranging from
the mid 40s across the north to low 50s across the south.

.Long Term (Saturday Night through Friday)...
Updated at 312 PM EST Mar 2 2012

This section is largely unchanged from the previous forecast. Only
subtle changes were made.

Saturday Night - Monday...

Amplified trough axis will slide over the region Saturday night,
bringing increasing low level cloud cover, especially across the
northern portions of the CWA. Temperatures will likely drop into the
upper 20s and lower 30s. Mid level pattern will transition to a
northwest flow scenario as trough axis scoots east through Sunday.
With steepening low and mid level lapse rates and increasing depth
of moisture, expect to see scattered rain or snow showers during the
morning hours on Sunday along and north of I 64. Further south
should be just rain showers. Surface temperatures will likely warm
to the lower 40s north, upper 40s south by midday with any snow
shower chances changing to rain. Not expecting any accumulation in
the morning due to warm surfaces.

Sunday night and the first half of Monday could be interesting as
some of the forecast models indicate a strong wave and its
associated surface reflection (clipper) sliding across the Ohio
Valley. Precipitation would likely begin as rain or a rain/snow mix
and transition to all snow through Sunday evening. At this point,
not expecting much in the way of impacts from this system but it
will be one to keep an eye on as some models are quite robust with
QPF. Best chance at this point is along and north of I-64 through
midday Monday. Lows Sunday night will be in the 28-33 degree range
with Monday highs in the low and mid 40s.

Monday Night - Friday...

Weather will turn quite nice through mid week as upper level ridging
and surface high pressure dominate. Expect mostly clear skies with
temperatures warming to the mid and upper 50s by Tuesday. Wednesday
and Thursday will likely see the mercury in the 60s. Lows in the 25
to 30 degree range Monday night will warm to the upper 30s to around
40 Tuesday night and into the mid 40s Wednesday night. A frontal
boundary looks to set up along baroclinic zone from the Great Lakes
to the southern Plains on Thursday. Showers and thunderstorms should
stay mostly north and west of the CWA, however will mention at least
a small chance of precipitation along northwestern CWA Thursday
afternoon. Greater chances will occur Thursday night and through
Friday as a cold front swings through the Ohio Valley.

&&

.Aviation (18Z TAF Issuance)...
Updated at 1200 pm EST Mar 2 2012

Well...the WAA precipitation is coming to an end...with the warm
front north of SDF but not through LEX yet. For the next couple of
hours we will wait for storms to develop in the warm se tor and the
nasty storms over SE MO and Srn IL to progress east into a line this
evening.

South winds will increase with the passage of the warm front, with
gusts close to 30 kt expected this afternoon.

The atmosphere is becoming primed...with soundings showing LIS of -7
to -9...CAPES around 2000 J/KG and 500 mb jet moving in increase SRH
into the highest categories.  For now will put in storms based on
the latest WRF model and adjust as necessary  Airport personnel
should be prepared for possible tornado warnings between 20-02z.
Will include TEMPO groups for a 3-hr window, but expect it to
actually last an hour or less. While it will probably go down to IFR
at the height of the storm, expect that to last only a few minutes
so it is better covered with MVFR.

West winds will stay up for a couple hours after the evening fropa,
but should decouple around midnight. The 24-30 hr period at SDF does
include stronger winds and gusts as mixing resumes mid-morning
Saturday.

After the evening fropa the storms will exit to the east, giving way
to west winds and unrestricted ceiling/vis.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......RAS/AL/MJP
Long Term........BJS/MJP
Aviation.........JDG
Hazardous weather outlook, Mar 2, 10:29 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EST FRI MAR 2 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031630-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1129 AM EST FRI MAR 2 2012 /1029 AM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF TODAY AND TONIGHT.

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO
VALLEY THIS AFTERNOON AND EVENING...

A COLD FRONT WILL QUICKLY APPROACH FROM THE WEST THIS AFTERNOON AS
A STRONG LOW PRESSURE SYSTEM CONTINUES TO DEVELOP AND MOVE TOWARDS
OHIO. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD
FRONT...AND QUICKLY MOVE INTO CENTRAL KENTUCKY AND SOUTH-CENTRAL
INDIANA THIS AFTERNOON. BEST TIMING OF THESE STORMS WILL BE AFTER
2 OR 3 PM EST OVER WEST-CENTRAL KENTUCKY AND SOUTHWEST
INDIANA...AROUND THE 3 TO 5 PM EST NEAR THE I-65 CORRIDOR...AND
LASTING THROUGH ROUGHLY 8 OR 9PM EST ACROSS THE SOUTHERN BLUEGRASS
REGION.

ANY THUNDERSTORMS THAT DEVELOP AHEAD OF THIS COLD FRONT WILL
LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. IN
ADDITION...SOME TORNADOES WILL BE POSSIBLE...WITH THE POSSIBILITY
OF A FEW TORNADOES BECOMING VERY STRONG AND LONG-LIVED. SEVERE
WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE
GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE
BLUEGRASS PARKWAY.

A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS EVENING.
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON
SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR.
ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF
THE I-64 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXTREMELY NECESSARY THIS AFTERNOON AND EVENING TO
REPORT INSTANCES OF LARGE HAIL...WIND DAMAGE AND OF COURSE FUNNEL
CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE
OR LOCAL MEDIA AND LAW ENFORCEMENT.

AL

In the hours before

Local storm report, Mar 2, 4:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             FRANKFORT               38.19N  84.87W
03/02/2012  M1.75 INCH       FRANKLIN           KY   AMATEUR RADIO

&&

EVENT NUMBER LMK1200247

SZAPPANOS
Local storm report, Mar 2, 4:13 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             10 E CREAL              37.43N  85.47W
03/02/2012  M1.75 INCH       TAYLOR             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200248

CMC
Local storm report, Mar 2, 4:14 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             LORETTO                 37.64N  85.40W
03/02/2012  M0.88 INCH       MARION             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200249

CMC
Local storm report, Mar 2, 4:17 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             FRANKFORT               38.19N  84.87W
03/02/2012  M1.75 INCH       FRANKLIN           KY   AMATEUR RADIO

&&

EVENT NUMBER LMK1200250

CMC
Local storm report, Mar 2, 4:20 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             BROWNSVILLE             37.19N  86.26W
03/02/2012  M0.88 INCH       EDMONSON           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200251

SZAPPANOS
Local storm report, Mar 2, 4:24 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             GEORGETOWN              38.20N  84.55W
03/02/2012  M1.75 INCH       SCOTT              KY   EMERGENCY MNGR

0523 PM     TSTM WND GST     GEORGETOWN              38.20N  84.55W
03/02/2012  M60 MPH          SCOTT              KY   EMERGENCY MNGR

&&

EVENT NUMBER LMK1200252
EVENT NUMBER LMK1200253

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:50 AM CSTSpecial Weather StatementLMKOhio25 min
Mar 2, 3:08 AM CSTSpecial Weather StatementLMKEdmonson37 min
Mar 2, 3:24 AM CSTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren36 min
Mar 2, 3:45 AM CSTSpecial Weather StatementLMKLarue30 min
Mar 2, 3:49 AM CSTSpecial Weather StatementLMKHancock26 min
Mar 2, 4:17 AM CSTSpecial Weather StatementLMKMarion, Taylor28 min
Mar 2, 4:34 AM CSTSevere Thunderstorm WarningLMKMeade26 min
Mar 2, 4:56 AM CSTSpecial Weather StatementLMKJefferson, Meade64 min
Mar 2, 5:07 AM CSTSpecial Weather StatementLMKBoyle, Garrard23 min
Mar 2, 5:40 AM CSTSpecial Weather StatementLMKGarrard, Madison35 min
Mar 2, 6:34 AM CSTSevere Thunderstorm WarningLMKButler, Logan, Ohio26 min
Mar 2, 6:41 AM CSTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren22 min
Mar 2, 7:03 AM CSTSpecial Weather StatementLMKCumberland, Monroe27 min
Mar 2, 7:08 AM CSTSpecial Weather StatementLMKButler, Grayson22 min
Mar 2, 7:15 AM CSTSevere Thunderstorm WarningLMKCumberland, Monroe30 min
Mar 2, 7:25 AM CSTSpecial Weather StatementLMKClinton, Cumberland35 min
Mar 2, 7:36 AM CSTSpecial Weather StatementLMKGrayson24 min
Mar 2, 7:38 AM CSTSpecial Weather StatementLMKJefferson, Oldham22 min
Mar 2, 7:52 AM CSTSpecial Weather StatementLMKBullitt, Hardin23 min
Mar 2, 7:53 AM CSTSpecial Weather StatementLMKRussell37 min
Mar 2, 8:02 AM CSTSpecial Weather StatementLMKHenry28 min
Mar 2, 8:09 AM CSTSpecial Weather StatementLMKFranklin36 min
Mar 2, 8:24 AM CSTSevere Thunderstorm WarningLMKJefferson26 min
Mar 2, 8:29 AM CSTSpecial Weather StatementLMKHancock31 min
Mar 2, 8:46 AM CSTSpecial Weather StatementLMKOldham29 min
Mar 2, 2:06 PM CSTTornado Warning EmergencyLMKTrimble39 min
Mar 2, 2:19 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock26 min
Mar 2, 2:25 PM CSTSevere Thunderstorm WarningLMKMeade35 min
Mar 2, 2:26 PM CSTTornado WarningLMKBreckinridge, Hancock34 min
Mar 2, 2:33 PM CSTTornado WarningLMKBreckinridge, Hancock27 min
Mar 2, 2:39 PM CSTTornado Warning EmergencyLMKTrimble36 min
Mar 2, 2:50 PM CSTSpecial Weather StatementLMKBreckinridge, Meade25 min
Mar 2, 2:50 PM CSTTornado WarningLMKGrayson, Ohio25 min
Mar 2, 2:51 PM CSTTornado WarningLMKHenry, Oldham, Trimble24 min
Mar 2, 2:53 PM CSTTornado WarningLMKBreckinridge, Bullitt, Hardin, Meade22 min
Mar 2, 2:56 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio19 min
Mar 2, 3:02 PM CSTSevere Thunderstorm WarningLMKBullitt, Hardin28 min
Mar 2, 3:07 PM CSTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington23 min
Mar 2, 3:07 PM CSTTornado WarningLMKHenry23 min
Mar 2, 3:10 PM CSTSevere Thunderstorm WarningLMKJefferson, Oldham35 min
Mar 2, 3:11 PM CSTTornado WarningLMKBreckinridge, Grayson, Hardin, Ohio34 min
Mar 2, 3:15 PM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Spencer30 min
Mar 2, 3:20 PM CSTTornado WarningLMKBullitt, Hardin, Jefferson25 min
Mar 2, 3:27 PM CSTFlash Flood WarningLMKTrimble3 hr
Mar 2, 3:27 PM CSTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more33 min
Mar 2, 3:30 PM CSTSevere Thunderstorm WarningLMKShelby, Spencer30 min
Mar 2, 3:32 PM CSTSevere Thunderstorm WarningLMKHenry28 min
Mar 2, 3:34 PM CSTTornado WarningLMKBullitt, Shelby, Spencer26 min
Mar 2, 3:37 PM CSTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren23 min
Mar 2, 3:38 PM CSTSevere Thunderstorm WarningLMKButler, Logan, Warren37 min
Mar 2, 3:39 PM CSTTornado WarningLMKFayette, Jessamine, Woodford21 min
Mar 2, 3:41 PM CSTTornado WarningLMKButler, Logan, Warren34 min
Mar 2, 3:42 PM CSTTornado WarningLMKGarrard, Madison33 min
Mar 2, 3:43 PM CSTTornado WarningLMKHardin, Larue32 min
Mar 2, 3:44 PM CSTTornado WarningLMKAllen, Logan, Simpson, Warren46 min
Mar 2, 3:46 PM CSTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Mar 2, 3:53 PM CSTTornado WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford22 min
Mar 2, 3:59 PM CSTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas16 min
Mar 2, 4:04 PM CSTTornado WarningLMKClark, Madison11 min
Mar 2, 4:04 PM CSTTornado WarningLMKLogan, Warren26 min
Mar 2, 4:04 PM CSTTornado WarningLMKMarion, Nelson, Washington26 min
Mar 2, 4:09 PM CSTTornado WarningLMKButler, Edmonson, Hart, Warren36 min
Mar 2, 4:10 PM CSTTornado WarningLMKMarion, Taylor35 min
Mar 2, 4:11 PM CSTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 2, 4:13 PM CSTTornado WarningLMKAllen, Barren, Metcalfe, Warren32 min
Mar 2, 4:14 PM CSTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more31 min
Mar 2, 4:18 PM CSTSevere Thunderstorm WarningLMKClark, Madison12 min
Mar 2, 4:27 PM CSTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer, Washington33 min
Mar 2, 4:33 PM CSTSevere Thunderstorm WarningLMKBourbon, Fayette, Nicholas, Scott27 min
Mar 2, 4:33 PM CSTTornado WarningLMKAllen, Barren, Simpson, Warren27 min
Mar 2, 4:35 PM CSTTornado WarningLMKBoyle, Garrard, Lincoln, Madison25 min
Mar 2, 4:36 PM CSTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor9 min
Mar 2, 4:37 PM CSTTornado WarningLMKAdair, Barren, Green, Metcalfe23 min
Mar 2, 4:40 PM CSTTornado WarningLMKGreen, Hart, Taylor35 min
Mar 2, 4:45 PM CSTTornado WarningLMKBourbon, Nicholas15 min
Mar 2, 4:45 PM CSTTornado WarningLMKBarren19 min
Mar 2, 4:49 PM CSTTornado WarningLMKClark, Garrard, Madison26 min
Mar 2, 4:53 PM CSTSevere Thunderstorm WarningLMKLarue, Marion, Washington37 min
Mar 2, 4:56 PM CSTTornado WarningLMKAdair, Casey, Metcalfe, Russell34 min
Mar 2, 4:58 PM CSTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe, Taylor32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.